# SDR UPS01236969

- Difficulty date: September 30, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE ENTRY DOOR INOPERATIVE.     REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY AS PER MM 35-50-101. OPS CHECKS GOOD.
